CureZone   Log On   Join
Re: Freaked Out on Day 4 of Albenza
 

Cloves & Wormwood
Parasite Cleanse



Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...


More
shroom Views: 1,685
Published: 12 years ago
 
This is a reply to # 1,439,531

Re: Freaked Out on Day 4 of Albenza


Yes. You did the right thing. Any medication that causes a reaction, should be discontinued immediately. The drug can cause certain parasites to release agents, that react with the chemistry in your bowel system.
In my case, I had a bowel movement that came 'half out' and just got stuck. I had to wait about ten minutes, before it came out. I did not force it, but there was blood. I checked the blood under the microscope, and found that it was not human.
So, the moral of this story is, the drug may cause temporary blockages in the gut. So, drink tons of water, if you decide to continue. Don't let those suc***s win!
Shroom
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.061 sec, (1)